Mathematica Bohemica, online first, 11 pp.


Epimorphisms between finite MV-algebras

Aldo V. Figallo, Marina B. Lattanzi

Received December 5, 2014.  First published February 1, 2017.

Abstract:  MV-algebras were introduced by Chang to prove the completeness of the infinite-valued Łukasiewicz propositional calculus. Recently, algebraic theory of MV-algebras has been intensively studied. Wajsberg algebras are just a reformulation of Chang MV-algebras where implication is used instead of disjunction. Using these equivalence, in this paper we provide conditions for the existence of an epimorphism between two finite MV-algebras $A$ and $B$. Specifically, we define the mv-functions with domain in the ordered set of prime elements of $B$ and with range in the ordered set of prime elements of $A$, and prove that every epimorphism from $A$ to $B$ can be uniquely constructed from an mv-function.
Keywords:  MV-algebras; mv-function; epimorphism
Classification MSC:  06D35, 08A35
DOI:  10.21136/MB.2017.0077-14

PDF available at:  Myris Trade   Institute of Mathematics CAS

References:
[1] M. Abad, A. Figallo: On Łukasiewicz Homomorphisms. Facultad de Filosofía, Humanidades y Artes, Universidad Nacional de San Juan (1992).
  [2] J. Berman, W. J. Blok: Free Łukasiewicz and hoop residuation algebras. Stud. Log. 77 (2004), 153-180. DOI 10.1023/B:STUD.0000037125.49866.50 | MR 2080237 | Zbl 1062.03062
  [3] V. Boicescu, A. Filipoiu, G. Georgescu, S. Rudeanu: Łukasiewicz-Moisil Algebras. Annals of Discrete Mathematics 49. North-Holland, Amsterdam (1991). DOI 10.1016/s0167-5060(08)x7005-0 | MR 1112790 | Zbl 0726.06007
  [4] C. C. Chang: Algebraic analysis of many valued logics. Trans. Am. Math. Soc. 88 (1958), 467-490. DOI 10.2307/1993227 | MR 0094302 | Zbl 0084.00704
  [5] C. C. Chang,: A new proof of the completeness of Łukasiewicz axioms. Trans. Am. Math. Soc. 93 (1959), 74-80. DOI 10.2307/1993423 | MR 0122718 | Zbl 0093.01104
  [6] R. Cignoli, I. M. L. D'Ottaviano, D. Mundici: Algebraic Foundations of Many-Valued Reasoning. Trends in Logic-Studia Logica Library 7. Kluwer Academic Publishers, Dordrecht (2000). DOI 10.1007/978-94-015-9480-6 | MR 1786097 | Zbl 0937.06009
  [7] R. Cignoli, E. J. Dubuc, D. Mundici: Extending Stone duality to multisets and locally finite $\MV$-algebras. J. Pure Appl. Algebra 189 (2004), 37-59. DOI 10.1016/j.jpaa.2003.10.021 | MR 2038562 | Zbl 1055.06004
  [8] R. Cignoli, V. Marra: Stone duality for real-valued multisets. Forum Math. 24 (2012), 1317-1331. DOI 10.1515/form.2011.109 | MR 2996994 | Zbl 1273.06006
  [9] A. V. Figallo: Algebras implicativas de Łukasiewicz $(n+1)$-valuadas con diversas operaciones adicionales. Tesis Doctoral. Univ. Nac. del Sur (1990).
  [10] J. M. Font, A. J. Rodríguez, A. Torrens: Wajsberg algebras. Stochastica 8 (1984), 5-31. MR 0780136 | Zbl 0557.03040
  [11] Y. Komori: Super-Łukasiewicz implicational logics. Nagoya Math. J. 72 (1978), 127-133. MR 0514894 | Zbl 0363.02015
  [12] Y. Komori: Super Łukasiewicz propositional logics. Nagoya Math. J. 84 (1981), 119-133. MR 0641149 | Zbl 0482.03007
  [13] J. Łukasiewicz: On three-valued logics. Ruch filozoficzny 5 (1920), 169-171 (in Polish).
  [14] J. Łukasiewicz, A. Tarski,: Untersuchungen über den Aussagenkalkül. C. R. Soc. Sc. Varsovie 23 (1930), 30-50. Zbl 57.1319.01
  [15] N. G. Martínez: The Priestley duality for Wajsberg algebras. Stud. Log. 49 (1990), 31-46. DOI 10.1007/BF00401552 | MR 1078437 | Zbl 0717.03026
  [16] L. F. Monteiro: Number of epimorphisms between finite Łukasiewicz algebras. Bull. Math. Soc. Sci. Math. Roum., Nouv. Sér. 49(97) (2006), 177-187. MR 2223313 | Zbl 1150.03346
  [17] A. J. Rodríguez: Un studio algebraico de los cálculos proposicionales de Łukasiewicz. Ph. Doc. Diss. Universitat de Barcelona (1980).
  [18] A. J. Rodríguez, A. Torrens, V. Verdú: Łukasiewicz logic and Wajsberg algebras. Bull. Sect. Log., Pol. Acad. Sci. 19 (1990), 51-55. MR 1077992 | Zbl 0717.03027

Affiliations:   Aldo V. Figallo, Instituto de Ciencias Básicas, Universidad Nacional de San Juan, Av. Ignacio de la Roza 230 Oeste, 5400 San Juan, Argentina, e-mail: avfigallo@gmail.com; Marina B. Lattanzi, Facultad de Ciencias Exactas y Naturales, Universidad Nacional de La Pampa, Av. Uruguay 151, 6300 Santa Rosa, Argentina, e-mail: mblatt@exactas.unlpam.edu.ar

 
PDF available at: